Trembling feeling

Does anyone know why it's associated with hypothyroidism and what can we do to stop it. It's making me feel like a nervous wreck.

I'm not taking levo as the Dr took me off 5 weeks after diagnosis due to diareah and the shakes. I'm due new bloods tests this week but she's gonna have to prescribe me something or I'm gonna look into Ndt.

Any advice is welcome thanks ladies

12 Replies

oldestnewest
  • i am pretty sure its adrenal stress that causes the internal shiveting trembling

  • How do we fix the adrenals?

  • at least 2000mg vit c in divided doses is a start but correct treatment for hypothyroid is whats needed

    has

    ferritin

    folate

    b12

    vut d3

    been tested ?

    hypothyroid trashes all manner of vits esp vit b and vit c

    what make of levo were you given often its the fillers like acacia powdwr that cause trouble

  • Yes I've had all my vits done. I have posted them on here already.

    I will start vitamin c tomorrow.

    Thanks

  • I've had problems with Adrenal fatigue and it does make you feel very edgy. Needs attention!

  • How did you fix it?

  • I saw Dr Peatfield in Crawley - went back to him this week with my son, also struggling with Adrenal dysfunction or whatever anyone wants to call it. I take, as does my son, now, Nutri Adrenal Extra. But I would recommend that you get your Cortisol levels checked before starting to take anything.

  • Thanks for that. Did you get the inner trembling feeling as well? Are you feeling better since taking nutri adrenal?

  • Not that I recall, I occasionally have palpitations, usually at night, lying down? Lots of other symptoms, occasional panic attacks, and 'vertigo'. Would hit me out of the blue. The weakness, fatigue, nausea, disrupted sleep patterns and such are more prominent symptoms, but different people have different signs. Always worth asking about, especially if there are 'hypothyroid' symptoms and bloods look reasonably ok. I can't understand why, when people present with these 'thyroid' type symptoms, but bloods look ok, that Dr's don't even mention adrenals and certainly don't seem to want to consider issues there? They are connected?? I've been taking Nutri Adrenal Extra (NAX) for about 6 years now, I lost weight, (Easily as meds were balanced at the time, had been for a good couple of years or more - 4 st in 11 months!) I had reduced NAX and was managing ok, or so I thought, but got out of sync in last year - lots of 'stress' back in life. I'm now working on increasing NAX and am hopeful will get back on track soon.

  • Need to get the adrenals sorted or won't get the thyroid back on track. Recommend Barry Durrant-Peatfield's book - The Great Thyroid Scandal. Explains a lot. And a visit to him very worthwhile.

  • greygoose also explained that your ferritin is rather low when you posted before. Are you taking any iron supplements?

  • Yes I've started ferrous fumerate. Feeling like cap at the moment

You may also like...